# SDR FDEA202002200357

- Difficulty date: February 20, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 38,576 hours, 6,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2331501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF HIGH FREQUENCY EDDY CURRENT INSPECTION ON LEFT HAND   SIDE FUSELAGE SKIN COMMON TO UNDERWING LONGERON, FOUND 02 CRACK INDICATION   AROUND FASTENER HOLES AT STATION 1024 AND STATION 1032, STRINGER 37 LEFT,   APPROXIMATE 0.8" AND 1" IN LENGTH AS MARKED. WORK ACCOMPLISHED AS PER EA G 5310-T0352363 P1. TITLE: FUSELAGE - MAINFRAME - LEFT   HAND UNDERWING LONGERON MODIFICATION - SB777-53-0087 RO. STEP 19. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
